| Catalog Number |
06P08-50 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complete information for patient identifier: (b)(4).There was no additional patient/donor information provided by the customer due to privacy issues.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer reported an increase in repeat reactive (rr) alinity s chagas results.The results provided were: on (b)(6) 2021 sid (b)(6) =2.03, 2.00, 1.99s/co (>/=1.00s/co = reactive) / confirmatory cesa = nonreactive / on (b)(6) sid (b)(6) = 2.14, 2.06, 2.00s/co / confirmatory cesa = indeterminate (grayzone); on (b)(6) sid (b)(6) =1.46, 1.03, 1.35s/co / confirmatory cesa = indt (grayzone); on (b)(6) sid (b)(6) = 1.29, 1.41, 1.44s/co / confirmatory cesa = indt (grayzone); on (b)(6) sid (b)(6) = 1.04, 1.02, 1.07s/co / confirmatory cesa = nonreactive.Early (b)(6) 2021 results are: (b)(6) sid (b)(6) = 2.05, 2.17, 2.16s/co; (b)(6) sid (b)(6) = 2.21, 2.31, 2.34s/co; (b)(6) sid (b)(6) = 1.28, 1.33, 1.38s/co; (b)(6) sid (b)(6) = 7.89, 7.88, 7.38s/co.On (b)(6) 2021 sid (b)(6) = 1.18 / retest on (b)(6) = 1.35 and 1.33s/co.There was no reported impact to patient management.
Event or Problem Description
The customer reported an increase in repeat reactive (rr) alinity s chagas results.The results provided were: on (b)(6) 2021 sid (b)(6)=2.03, 2.00, 1.99s/co (>/=1.00s/co = reactive) / confirmatory cesa = nonreactive / on 13apr sid (b)(6)= 2.14, 2.06, 2.00s/co / confirmatory cesa = indeterminate (grayzone); on 16apr sid (b)(6)=1.46, 1.03, 1.35s/co / confirmatory cesa = indt (grayzone); on 16apr (b)(6)= 1.29, 1.41, 1.44s/co / confirmatory cesa = indt (grayzone); on 28apr sid (b)(6) = 1.04, 1.02, 1.07s/co / confirmatory cesa = nonreactive.Early may 2021 results are: 01may and 02may sid (b)(6)= 2.05, 2.17, 2.16s/co; 04, 05, 06may sid (b)(6) = 2.21, 2.31, 2.34s/co; 09 and 10may sid(b)(6) = 1.28, 1.33, 1.38s/co; 12may sid (b)(6) = 7.89, 7.88, 7.38s/co.On 28may2021 sid (b)(6) = 1.18 / retest on 29may = 1.35 and 1.33s/co.On 09jun2021 the month of may showed 5 rr samples: on 02may sid (b)(6) rr / confirmatory negative; on 06may sid (b)(6) rr / confirmatory = negative; on 10may sid (b)(6) rr / confirmatory indt; on 14may sid (b)(6) / confirmatory indt; on 31may sid (b)(6)rr / confirmatory negative.There was no reported impact to patient management.
Additional Manufacturer Narrative
Additional information for section a1.Patient identifier = sid (b)(6); sid (b)(6); sid (b)(6); sid (b)(6); and sid(b)(6).Additional information added to section b5 describe event: on 09jun2021 the month of may showed 5 rr samples: on 02may sid (b)(6)/ confirmatory negative; on 06may sid (b)(6)/ confirmatory = negative; on 10may sid w091021225303 rr / confirmatory indt; on (b)(6)/ confirmatory indt; on 31may sid (b)(6)/ confirmatory negative.
Event or Problem Description
The account observed increased repeat reactive rates while using alinity s chagas (lots 16211be00, 23029be00, and 25291be00 and alinity s processing module serials (b)(6), serial (b)(6)).Supplemental esa testing performed identified multiple samples discrepant to alinity s chagas.There was no additional patient/donor information provided by the customer due to privacy issues.There was no reported impact to donor/patient management.The customer reported an increase in repeat reactive (rr) alinity s chagas results.The results provided were the following: on (b)(6) 2021 sid (b)(6)=2.03, 2.00, 1.99s/co (>/=1.00s/co = reactive) / confirmatory cesa = nonreactive.On (b)(6) 2021 sid (b)(6) = 2.14, 2.06, 2.00s/co / confirmatory cesa = indeterminate (grayzone).On (b)(6) 2021 sid (b)(6) =1.46, 1.03, 1.35s/co / confirmatory cesa = indt (grayzone).On (b)(6) 2021 sid (b)(6) = 1.29, 1.41, 1.44s/co / confirmatory cesa = indt (grayzone).On (b)(6) 2021 sid (b)(6) = 1.04, 1.02, 1.07s/co / confirmatory cesa = nonreactive.Early (b)(6) 2021 results are: (b)(6) 2021 sid (b)(6) = 2.05, 2.17, 2.16s/co / cesa confirmatory negative.On (b)(6) 2021 sid (b)(6) = 2.21, 2.31, 2.34s/co / cesa confirmatory negative.On (b)(6) 2021 sid (b)(6) = 1.28, 1.33, 1.38s/co / cesa confirmatory indeterminate.On (b)(6) 2021 sid (b)(6) = 7.89, 7.88, 7.38s/co (proficiency sample).On (b)(6) 2021 sid (b)(6) = 1.18 / retest on (b)(6)2021 = 1.35 and 1.33s/co / cesa confirmatory negative.On (b)(6) 2021 the month of may showed 5 rr samples.On (b)(6) 2021 sid (b)(6) rr (2.16, 2.17, 2.05 s/co) / confirmatory negative.On (b)(6) 2021 sid (b)(6) rr (2.34, 2.31, 2.21 s/co) / confirmatory = negative.On (b)(6) 2021 sid (b)(6) rr (1.38, 1.33, 1.28 s/co) / confirmatory indt.On (b)(6) 2021 sid (b)(6) rr (1.99, 1.63 s/co) / confirmatory indt.On (b)(6) 2021 sid (b)(6) rr (1.33, 1.35, 1.18 s/co) / confirmatory negative.On (b)(6) 2021 the month of june showed 4 rr samples.On (b)(6) 2021 sid (b)(6) = 1.18, 1.17, 1.04s/co / cesa confirmatory positive.Sid (b)(6) = 1.36 and 1.53, 1.26s/co / confirmatory cesa indeterminate.On (b)(6) 2021 sid (b)(6) = 1.11, 1.14, 1,29s/co / confirmatory cesa negative.On (b)(6) 2021 sid (b)(6) =1.79 and 1.81s/co / confirmatory cesa negative.The account stated 5 samples were chagas repeat reactive in (b)(6) 2021.(b)(6) tested chagas reactive (1.22, 1.26, 1.05 s/co) but ceas confirmatory negative in (b)(6) 2021.(b)(6) tested chagas reactive (1.48, 1.88, 1.57 s/co) in (b)(6) 2021.(b)(6) tested chagas reactive (1.51 s/co) in (b)(6) 2021.(b)(6) tested chagas reactive (1.65, 1.50, 1.39 s/co in (b)(6) 2021.(b)(6) tested chagas reactive (1.53, 1.57, 1.56, 1.50 s/co) in (b)(6) 2021.
Additional Manufacturer Narrative
Additional information was provided and the entire event description, section b5.Was updated.Evaluation of complaint data for the products and complaint cause lots identified normal complaint activity for the complaint issue.The ticket trending review determined that there are no adverse trends.A review of labeling concluded that the issue is sufficiently addressed.The performance of the complaint cause lots was investigated by completing a review in the capa system for non-conformances, potential non-conformances and deviations.This review did not reveal any related non-conformances, potential non-conformances or deviations.A customer data review for alinity s chagas complaint lots was performed.Overall reactive rates across the account and at other us customer sites were collected and assessed.Overall reactive rates and specificity assuming zero prevalence across all customers using complaint lots are within product requirements.No product deficiency was identified.
Additional Manufacturer Narrative
Additional information for section a1.Patient identifier = sid (b)(6); sid w091021278844.On (b)(6) 2021 the month of june showed 4 rr samples: (b)(6) 2021 sid (b)(6) = 1.18 and 1.17s/co; sid (b)(6) = 1.36 and 1.53s/co; on (b)(6) 2021 sid (b)(6) = 1.11, 1.14, 1,29s/co; on (b)(6) 2021 sid (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer reported an increase in repeat reactive (rr) alinity s chagas results.The results provided were: on (b)(6) 2021 sid (b)(6) =2.03, 2.00, 1.99s/co (>/=1.00s/co = reactive) / confirmatory cesa = nonreactive / on (b)(6) 2021 sid (b)(6) = 2.14, 2.06, 2.00s/co / confirmatory cesa = indeterminate (grayzone); on (b)(6) 2021 sid (b)(6) =1.46, 1.03, 1.35s/co / confirmatory cesa = indt (grayzone); on (b)(6) 2021 sid (b)(6) = 1.29, 1.41, 1.44s/co / confirmatory cesa = indt (grayzone); on (b)(6) 2021 sid (b)(6) = 1.04, 1.02, 1.07s/co / confirmatory cesa = nonreactive.Early (b)(6) 2021 results are: (b)(6) 2021 sid (b)(6) = 2.05, 2.17, 2.16s/co; (b)(6) 2021 sid (b)(6) = 2.21, 2.31, 2.34s/co; 09 and (b)(6)2021 sid (b)(6) = 1.28, 1.33, 1.38s/co; (b)(6)2021 sid (b)(6) = 7.89, 7.88, 7.38s/co.On (b)(6) 2021 sid (b)(6) = 1.18 / retest on (b)(6) 2021= 1.35 and 1.33s/co.On (b)(6) 2021 the month of (b)(6) 2021 showed 5 rr samples: on (b)(6) 2021y sid (b)(6) rr / confirmatory negative; on (b)(6) 2021 sid (b)(6) rr / confirmatory = negative; on (b)(6) 2021 sid (b)(6) rr / confirmatory indt; on (b)(6) 2021 sid (b)(6) rr / confirmatory indt; on (b)(6) 2021 sid (b)(6) rr / confirmatory negative.On (b)(6) 2021 the month of (b)(6) 2021 showed 4 rr samples: (b)(6) 2021 sid (b)(6) = 1.18 and 1.17s/co; sid (b)(6) = 1.36 and 1.53s/co; on (b)(6) 2021 sid (b)(6) = 1.11, 1.14, 1,29s/co; on (b)(6) 2021 sid (b)(6) =1.79 and 1.81s/co.There was no reported impact to donor / patient management.